# SDR E4FR2015FA0000621

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Aircraft: N227RF
- Make and model: Piper PA-32-260
- Aircraft serial: 327200045
- Aircraft time: 4,723 hours
- Engine: Lyc O540*
- Engine time: 4,686 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 6356703
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 4,723 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE HORIZONTAL COUNTERBALANCE TUBE ATTACH BRACKET, FOUND TO BE SEVERLY CORRODED AND WORN.  THE FLIGHT CONTROL WAS REMOVED FOR MAINTENANCE AND PAINTING.  THE COROSSION AND WEAR WAS COVERED UP BY THE INSTALLATION OF THE WASHERS ON EACH SIDE OF THE ATTACHMENT BRACKET HOLES.  THIS CONDITION MAY NOT BE EASILY SEEN WITHOUT THE REMOVAL OF THE FLIGHT CONTROL.
